# SDR FDEA201206272370

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634112
- Condition: Corroded
- Location: Bs 1010 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1010, BETWEEN STRINGER 30 AND 29R.  CUT OUT DAMAGED SHEAR TIE 1" X 6" IAW SRM 53-10-4 FIG 15 REV 103. FABRICATED   SHEAR TIE REPAIR ANGLE IAW SRM 53-10-2 FIG 5 AND 53-10-4   FIG 15. INSTALLED SHEAR TIE REPAIR ANGLE IAW SRM 53-10-4 FIG 15.
